# SDR DHL2004364013

- Difficulty date: August 6, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BED201
- Part serial: 400
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

COULD NOT RAISE LANDING GEAR HANDLE ON SYSTEM 2.  COMPLIED WITH ABNORMAL PROC.  DID RAISE GEAR ON SYSTEM 1.  PROBES ON MWP WAS CAPT PITOT LIGHT ON S/O PANEL. COMPLIED WITH ABNORMAL PROC.  PERFORMED FIM 22.23.00.  REMOVED AND REPLACED PROX DETECTOR.  SYS TESTS NORMAL REF AMM 32.61.12.  SYS OPS NORMAL REF AMM 30.31.0.
